Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
lightandair

please help me i can't deal with this

i just recently went on yasmin birth control after years of hating my mild but REALLY REALLY emotionally scarring acne

i guess i assumed it would work but im so scared it wont, i'm almost at the end of week three and my skin is worse than it has been in a very long time

it seems to be getting worse every fucking day

how long do i have to feel like this before it will stop

is this a sign that i should give up? i feel like i need to take it to three months beause this is my last chance of having a happy life but what if i just worsen my skin and start gettimg cysts and scars and it doesnt work

im so desperate.

Share this post


Link to post
Share on other sites

Hi there,

I'm in a simular situation. Only I take Dianette. I've been on it now for about 3 months.

I took it because I had mild acne. But my skin now, is the worst it has been my whole life.

Instead of pimples I get big red spots everywhere on my face.

Its definately the pill that has done this.

The reason is because my hormones are adjusting to the change.

This probably applies to you. You would have to wait about 6 months for improvement.

And I personally do not think its worth it, because once you have perfect skin and then decide to come off, your skin will go back to how it was or worse.

BCP is a temporary fix. It only works whilst your on it, and you can't be on it forever.

I think you should just come off it and wait for your hormones to settle down to how it was. It will take time, but its better then jacking up your hormones, its not natural.

Hope I helped in some way.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×